# SDR SWAA2022102030798

- Difficulty date: September 26, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 26,691 hours, 12,366 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: 113A370026
- Part serial: 004951
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING OUTBOARD AFT FLAP INBOARD END UPPER & LOWER SKIN ON TRAILING EDGE WEDGE IS DELAMINATED. / [01] REMOVED R/H WING OUTBOARD TRAILING EDGE FLAP ; AFT FLAP IAW AMM 27-51-22;[02] OK TO INSTALL;[03] REMOVED AND REPLACED R/H O/B AFT FLAP IAW 27-51-22;[04] INSPECTED C/A 3.;[05] REMOVED AND REPLACED R/H O/B AFT FLAP IAW 27-51-22. OPS AND RIG CHECK GOOD;[06] INSPECTED WORK PERFORMED
